But moving along.
I had my follow-up apointment with my neuro today. He's changing my Topomax from 200mg to 300mg, so I will take 100mg in the am and 200mg in the pm. I told him about the Sprix abortive burning and the seems to think the combination of that and the oxygen is what is making my nosebleeds happen. Just to continue using the AYR saline nasal gel but up the useage of it to 3x daily instead of the 1x daily and let him know if the nosebleeds become more bothersome.
At the beginning of November my Medicare will be in effect and then he wants to get approval and try the Botox injections again. So we shall see and try them again. He believes they didn't work the 1st time because right after I got them my husband took me to that appt over 2 years ago then he took me on a marathon shopping trip for countertop hardware and then we proceeded to demolish our old countertops and have new installed all within a week before Christmas, so I was not allowed to rest to give my injections time to take effect. Well, makes sense to me if you start lifting heavy countertops right away and sinks and stuff and heavy duty cleaning. I remember that Christmas, then I had to turn around and bake and have cooling racks set up on sawhorses because I could not use the new countertops yet as they had to cure. What a flipping nightmare!!!!! I was up baking all through the night and cleaning. So yes, no wonder my Botox didn't set up and take effect. This time, if approved, will be different. You bet your sweet bippy!!
The one thing I really, really hate the most about going to the doctor is they make you step on that blasted scale!! Well, you know, I have cut back on my eating-way back. Last week I started on my Wii, doing the Yoga, trying not to crash to the floor. When your in pain almost all the time you really can't join the Y or a fitness club or doing a lot of aerobics so I'm trying to do what I can do when I can do it so cut me some slack here! I want to bash that scale upside the wall, the confounded thing! As if everything else wasn't depressing enough then you see those numbers-PLEASE!!!!!!!!!!!!!!!! Even if I didn't eat the weight wouldn't budge!! The anti-depressants have that nasty side effect of making you gain weight. So they know that, so why do they make you weigh in!? To rub it in your face??? Whatever. I have to tell myself I can't let it get to me that I have enough on my mind and I can work out when I feel up to it and eat healthy no matter what. Right? Right!!
So on that note I'm going to see about loading the dishwasher and drinking more water-trying to keep track of my water to make sure I get enought-and try the Wii yoga again, on the balance board, and just take it one day at a time because that is all you can do.
And let the in-laws fight between themselves and leave me out of it. They're too crazy for me. I just hope this holiday is sane. All I want for Christmas is my sanity. LOL.
Until next time be happy, be healthy and stay safe.Ephesians 5:13
Light exposes the true character of everything
I had forgotten to mention, my lovely sweet daughter had gone out of her way to take me to my neurologist appt-she dropped me off then went to a local gym she's a member of to work out. After I was done with my appointment I went outside and walked laps up and down the sidewalk for a little exercise waiting for her to pick me up. She went to Starbucks and got me a small fat free mocha and took me home. She got ready for work and went BACK to Mishawaka for the day. I kept offering her gas money and money for the mocha and she kept refusing. Now I think that was going above and beyond taking into account the doctors office is about 40 min 1 way from our house and there was road construction and a detour to take into effect. I thought that was worth a mention.